# SDR JJBA2022022006021

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 44,399 hours, 35,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ON CEILING PANEL 253CLC INOPERATIVE. REMOVED AND REPLACED EMERGENCY CEILING LIGHT ON CEILING PANEL 253CLC.
